# SDR CA101025002

- Difficulty date: September 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW535A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Faulty
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

POWER ROLL BACK/FLAMEOUT DURING DESCENT TO A CLASSIFIED LOCATION, THE ENG POWER ROLLED BACK BEFORE IT FLAMED OUT.  AN UNEVENTFUL SINGLE ENG LANDING WAS MADE AT DESTINATION.  THE PROBLEM WAS TRACED BACK TO A FAULTY FUEL CONTROL UNIT (PRE SB 30356/30409) WHICH WAS REPLACED.
